AIMS Mathematics, 2020, 5(4): 2967-2978. doi: 10.3934/math.2020191

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Refinements of Huygens- and Wilker- type inequalities

1 Department of Mathematics, Zhejiang Gongshang University, Hangzhou, Zhejiang, China
2 Department of Mathematics, Hong Kong Baptist University, Hong Kong
3 Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai, China

In this paper we give some refinements and sharpness of the Huygens- and Wilker- type inequalities, and show a proof of the second conjecture by Chen and Chueng in [10].
  Figure/Table
  Supplementary
  Article Metrics

References

1. F. T. Campan, The Story of Number, Romania, 1977.

2. C. Mortici, The natural approach of Wilker-Cusa-Huygens inequalities, Math. Inequal. Appl., 14 (2011), 535-541.

3. J. B. Wilker, Problem E 3306, Amer. Math. Monthly, 96 (1989), 55.

4. Z.-H. Yang and Y.-M. Chu, Sharp Wilker-type inequalities with applications, J. Inequal. Appl., 2014 (2014), 166.

5. H.-H. Chu, Z.-H. Yang, Y.-M. Chu, et al. Generalized Wilker-type inequalities with two parameters, J. Inequal. Appl., 2016 (2016), 187.

6. H. Sun, Z.-H. Yang and Y.-M. Chu, Necessary and sufficient conditions for the two parameter generalized Wilker-type inequalities, J. Inequal. Appl., 2016 (2016), 322.

7. E. Neuman, On Wilker and Huygens type inequalities, Math. Inequal. Appl., 15 (2012), 271-279.

8. J. S. Sumner, A. A. Jagers, M. Vowe, et al. Inequalities involving trigonometric functions, Amer. Math. Monthly, 98 (1991), 264-267.    

9. W.-D. Jiang, Q.-M. Luo, F. Qi, Refinements and sharpening of some Huygens and Wilker type inequalities, Turkish J. Anal. Number Theory, 2 (2014), 134-139.    

10. Ch.-P. Chen, W.-S. Cheung, Sharpness of Wilker and Huygens Type Inequalities, J. Inequal. Appl., 2012 (2012), 72.

11. J.-L. Li, An identity related to Jordan's inequality, Int. J. Math. Math. Sci., 2006.

12. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, U. S. National Bureau of Standards, Washington, DC, USA, 1964.

13. A. Jeffrey, Handbook of Mathematical Formulas and Integrals, Elsevier Academic Press, San Diego, Calif, USA, 3rd edition, 2004.

14. C. D'Aniello, On some inequalities for the Bernoulli numbers, Rendiconti del Circolo Matematico di Palermo. Serie II, 43 (1994), 329-332.    

15. H. Alzer, Sharp bounds for the Bernoulli numbers, Archiv der Mathematik, 74 (2000), 207-211.    

16. Z.-H. Yang and J.-F. Tian, Sharp bounds for the ratio of two zeta functions, J. Comput. Appl. Math., 364 (2020), 112359.

17. F. Qi, A double inequality for the ratio of two non-zero neighbouring Bernoulli numbers, J. Comput. Appl. Math., 351 (2019), 1-5.

18. L. Zhu, New bounds for the ratio of two adjacent even-indexed Bernoulli numbers, RACSAM, 114 (2020), 83.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved